# SDR 2008UALA00086

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,594 hours, 9,593 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FLIGHT DECK OXYGEN PRESSURE.  SERVICED CREW O2 SYSTEM AND LEAKED CHECKED THE ENTIRE SYSTEM THOROUGHLY.  COULD FIND NO SOURCE OF LEAK.  SUSPECT A CREW O2 MASK TO BE UNSTOWED/IMPROPERLY STOWED.
